# SDR SWIA2025070100408

- Difficulty date: April 8, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP HAS GROOVES ON THE VANE ACTUATOR CAM TRACKS AT APPROX FLS 102.90.    REPAIRED RH INBD FLAP ON THE VANE ACTUATOR CAM TRACKS AT APPROX FLS 102.90 BY COMPLYING WITH ALL STEPS OF REO 670-57-52-259 REV -.
